# SDR 21GA202507083014

- Difficulty date: June 18, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N298CM
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 102,610 hours, 21,498 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 500
- Part time: 102,610 hours, 21,498 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH RECEIVED FLAP ASSYMETRY MESSAGE WHEN  FLAP SET TO 5 DEGREES. DIVERTED TO IAD AND LANDED WITHOUT INCIDENT. CLEANED AND SET CLEARANCES ON LEADINF ESGE SLAT SENSORS.
